# SDR SRAA961208

- Difficulty date: December 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N910SJ
- Make and model: Lkheed 382E
- Aircraft serial: 4383
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Dir Gyro
- Part number: 25863331
- Condition: Failed
- Location: E/E Comp
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, J

## Discrepancy

AFTER TAKEOFF, FOUND NR 1 COMPASS WOULD NOT TURN.  DUMPED FUEL AND ACCOMPLISHED AIR TURNBACK TO CHS.  FOUND NR 1 DIRECTIONAL GYRO FAULTY.  REMOVED AND REPLACED NR 1 DG, SYSTEM OPS CHECKED GOOD PER MM CH 34.
